# SDR HEEA967994

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 204040623003
- Condition: Failed
- Location: T/R Drive
- Part time: 58 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUST SHIELD SPINNING.
